Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 94, NWS Birmingham, AL

June 30, 2015Marengo County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2015, 6:29 AM CDT for Marengo County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 6:29 AM CDT (11:29 UTC)
Expired
Jun 30, 2015, 7:15 AM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marengo County, AL

The radar

The Birmingham radar (KBMX), 122 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 6:48 AM CDTHAIL 1.756 Ese Demopolis, ALREPORTED SW OF GALLION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS54 KBMX 301129
SVRBMX
ALC091-301215-
/O.NEW.KBMX.SV.W.0094.150630T1129Z-150630T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 AM CDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARENGO COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 715 AM CDT

* AT 629 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
  OR NEAR DEMOPOLIS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEMOPOLIS...UNIONTOWN...JEFFERSON...THOMASTON...FAUNSDALE...
  DAYTON...CONSUL...PIN HOOK...CHICKASAW STATE PARK...PROVIDENCE AND
  OLD SPRING HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3248 8792 3250 8773 3248 8773 3248 8752
      3231 8752 3225 8753 3237 8793
TIME...MOT...LOC 1129Z 278DEG 21KT 3243 8785 

HAIL...1.00IN
WIND...60MPH
 
$$

16
2 follow-up statements
467 
WWUS54 KBMX 301152
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 AM CDT TUE JUN 30 2015

ALC091-301215-
/O.CON.KBMX.SV.W.0094.000000T0000Z-150630T1215Z/
MARENGO AL-
652 AM CDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN MARENGO COUNTY...

AT 652 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAUNSDALE...OR
9 MILES SOUTHEAST OF DEMOPOLIS...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...FAUNSDALE AND OLD SPRING HILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3249 8779 3250 8773 3248 8773 3248 8752
      3234 8752 3238 8778 3243 8781
TIME...MOT...LOC 1152Z 273DEG 20KT 3244 8771 

HAIL...1.00IN
WIND...60MPH
 
$$

16
092 
WWUS54 KBMX 301204
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 AM CDT TUE JUN 30 2015

ALC091-301215-
/O.CON.KBMX.SV.W.0094.000000T0000Z-150630T1215Z/
MARENGO AL-
704 AM CDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN MARENGO COUNTY...

AT 704 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAUNSDALE...OR
NEAR UNIONTOWN...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
UNIONTOWN AND FAUNSDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3248 8773 3248 8752 3238 8752 3240 8769
      3242 8773
TIME...MOT...LOC 1204Z 278DEG 21KT 3243 8763 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:59 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 30, 5:59 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 AM CDT TUE JUN 30 2015

.DISCUSSION...

VARIOUS SHORTWAVE TROUGHS RIDING THROUGH THE LONG WAVE TROUGH IN
THE EASTERN HALF OF THE COUNTRY WILL BRING IN AND THEN KEEP AN
UNSETTLED WEATHER PATTERN FOR CENTRAL ALABAMA. ONE SUCH SHORTWAVE
WAS HELPING TO SET OFF CONVECTION OVERNIGHT THAT HAS DRIFTED INTO
NORTHERN ALABAMA. WHILE THIS ACTIVITY MAY REACH A LULL DURING THE
PREDAWN HOURS...IT SHOULD PICK BACK UP AS CONDITIONS WARM AND
DESTABILIZE LATER THIS MORNING AND INTO THE AFTERNOON. LIKELY POPS
REMAIN JUSTIFIED FOR A LARGE PART OF OUR AREA.

AS MENTIONED IN THE PREVIOUS DISCUSSION...TIMING SUBSEQUENT
SHORTWAVES (AND ASSOCIATED STORMY WEATHER) BECOMES INCREASINGLY
PROBLEMATIC. WILL THEREFORE NEED TO MAINTAIN CHANCE POPS FOR A
LARGE PART OF THE 7 DAY FORECAST...ESPECIALLY DURING AFTERNOON
PEAK HEATING TIMES.

THE GENERAL TROUGHINESS IN THE EASTERN PART OF THE COUNTRY WILL
HELP KEEP TEMPERATURES FROM GETTING TOO OUT OF HAND HOT.

/61/

&&

.AVIATION...
06Z TAF DISCUSSION.

A LINE OF CONVECTION ACROSS FAR NORTHERN MISSISSIPPI WILL PUSH
SLOWLY SOUTHEAST OVERNIGHT AND POSSIBLY REACH THE I-20 CORRIDOR
IN THE 10Z TO 12Z TIME RANGE. INTRODUCED VCTS TO NORTHERN TAF
SITES BEFORE 12Z AND KEPT VCTS IN FORECAST THRU MID AFTERNOON.
THE ACTIVITY WILL LIKELY BECOME LESS LINEAR AND MORE WIDESPREAD
DURING THE HEATING OF THE DAY. IT LOOKS LIKE MOST OF THE
CONVECTION WILL END ACROSS THE AREA BY 21Z AS THE SHORT WAVE TROF
PULLS OUT. SOME CLOUDS WILL LIKELY FORM ACROSS NORTH ALABAMA
BEFORE 12Z...BUT LOW LEVEL MIXING WILL LIKELY KEEP CIGS ABOVE 3000
FEET AGL. LIGHTER WINDS AT KTOI MAY ALLOW FOR SOME FOG FORMATION
BETWEEN 10Z AND 12Z...BUT MAINLY ABOVE 3 MILES DUE TO HIGHER WINDS
JUST OFF THE SURFACE.

58/ROSE

&&

.FIRE WEATHER...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE
DAY...WITH FREQUENT LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH THE REST OF THE WEEK.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 5:27 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 AM CDT TUE JUN 30 2015

ALZ011>015-017>050-011330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
527 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THROUGH THE DAY ACROSS
CENTRAL ALABAMA. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL
MAY BE POSSIBLE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH THIS AFTERNOON.

In the hours before

Special weather statement, Jun 30, 5:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT TUE JUN 30 2015

ALZ014-015-301100-
WALKER AL-WINSTON AL-
519 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALKER AND WINSTON
COUNTIES UNTIL 600 AM CDT...

AT 519 AM CDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR
HOUSTON RECREATIONAL AREA...OR 8 MILES NORTHWEST OF ARLEY...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...CARBON HILL...LYNN...ARLEY...DOUBLE SPRINGS...ADDISON...
KANSAS...NAUVOO...ELDRIDGE...SARDIS...CAMP MCDOWELL...CURRY...
HELICON...BRUSHY LAKE...SMITH LAKE...ASHBANK...INMANFIELD...POPLAR
SPRINGS...FALLS CITY AND CORINTH REC AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3430 8711 3399 8711 3399 8715 3397 8714
      3396 8711 3394 8710 3392 8708 3391 8708
      3390 8710 3389 8709 3389 8706 3388 8706
      3389 8764 3392 8764 3417 8754 3430 8730
TIME...MOT...LOC 1019Z 240DEG 49KT 3416 8733
Special weather statement, Jun 30, 5:35 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 AM CDT TUE JUN 30 2015

ALZ022-301115-
PICKENS AL-
535 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 615 AM
CDT...

AT 534 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCMULLEN...OR NEAR ALICEVILLE...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...REFORM...CARROLLTON...PICKENSVILLE...
ETHELSVILLE...MCMULLEN...BEVILL LOCK AND DAM...JOHNSTON LAKE...
GARDEN...BENEVOLA...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER
AIRPORT...PINE GROVE...NORTH PICKENS AIRPORT...PIONEER...KIRK...
LUBBUB...COCHRANE AND MCSHAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3327 8830 3352 8814 3352 8784 3315 8784
      3304 8810 3304 8815 3302 8815 3299 8820
      3299 8834
TIME...MOT...LOC 1034Z 239DEG 49KT 3310 8824
Special weather statement, Jun 30, 5:57 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 AM CDT TUE JUN 30 2015

ALZ030-301200-
SUMTER AL-
557 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 700 AM CDT...

AT 556 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAUDERDALE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...YORK...CUBA...EPES...COATOPA...KINTERBISH...BLUFFPORT...
THE UNIVERSITY OF WEST ALABAMA...DUG HILL...BOYD...PAYNEVILLE...
LILITA...WARD...BELMONT...OLD MALLARD AIRPORT...BELLAMY...I 20
WELCOME CENTER AT CUBA...WHITFIELD AND SUMTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3272 8837 3272 8808 3271 8809 3269 8812
      3268 8809 3269 8804 3267 8806 3264 8806
      3263 8808 3259 8806 3263 8793 3250 8793
      3246 8796 3243 8804 3238 8804 3235 8797
      3232 8795 3231 8795 3232 8842
TIME...MOT...LOC 1056Z 279DEG 22KT 3254 8847
Special weather statement, Jun 30, 6:05 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT TUE JUN 30 2015

ALZ023-301145-
TUSCALOOSA AL-
605 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY
UNTIL 645 AM CDT...

AT 605 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LURLEEN STATE PARK...OR 7 MILES NORTHWEST OF NORTHPORT...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...HOLT...BROOKWOOD...COALING...COKER...
TUSCALOOSA AMPHITHEATER...LAKE WILDWOOD...UNIVERSITY MALL...DEERLICK
CREEK CAMPGROUNDS...BANKHEAD LOCK AND DAM...TUSCALOOSA REGIONAL
AIRPORT...BINION CREEK LANDING...BRYANT DENNY STADIUM...SAMANTHA...
LAKE LURLEEN STATE PARK...TIERCE PATTTON BRIDGE...OLIVER LOCK AND
DAM...STILLMAN COLLEGE AND I 20 REST AREA NEAR TUSCALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3349 8781 3348 8734 3347 8734 3345 8733
      3346 8732 3344 8731 3344 8728 3316 8729
      3321 8784
TIME...MOT...LOC 1105Z 278DEG 22KT 3333 8768
Special weather statement, Jun 30, 6:17 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 AM CDT TUE JUN 30 2015

ALZ039-301200-
MARENGO AL-
617 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO COUNTY UNTIL
700 AM CDT...

AT 617 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUG HILL...OR 9 MILES SOUTHWEST OF DEMOPOLIS...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...JEFFERSON...PIN HOOK...CHICKASAW STATE PARK...
PROVIDENCE...OLD SPRING HILL...U.S. 80 AND AL 28...DEMOPOLIS
MUNICIPAL AIRPORT AND DEMOPOLIS LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3245 8800 3246 8796 3249 8795 3252 8791
      3252 8784 3254 8785 3255 8784 3254 8782
      3252 8782 3252 8773 3248 8773 3248 8768
      3232 8769 3234 8797 3237 8803 3242 8804
TIME...MOT...LOC 1117Z 278DEG 21KT 3245 8797

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:19 AM CDTSpecial Weather StatementBMXWinston41 min
Jun 30, 5:35 AM CDTSpecial Weather StatementBMXPickens40 min
Jun 30, 5:57 AM CDTSpecial Weather StatementBMXSumter63 min
Jun 30, 6:05 AM CDTSpecial Weather StatementBMXTuscaloosa40 min
Jun 30, 6:17 AM CDTSpecial Weather StatementBMXMarengo43 min
Jun 30, 6:37 AM CDTSpecial Weather StatementBMXJefferson38 min
Jun 30, 6:43 AM CDTSpecial Weather StatementBMXHale47 min
Jun 30, 6:46 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 30, 6:57 AM CDTSpecial Weather StatementBMXHale33 min
Jun 30, 7:07 AM CDTSpecial Weather StatementBMXSumter38 min
Jun 30, 7:11 AM CDTSpecial Weather StatementBMXJefferson, Shelby49 min
Jun 30, 7:16 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby44 min
Jun 30, 7:18 AM CDTAreal Flood AdvisoryBMXSumter117 min
Jun 30, 7:20 AM CDTSpecial Weather StatementBMXDallas40 min
Jun 30, 7:26 AM CDTSpecial Weather StatementBMXBibb34 min
Jun 30, 7:38 AM CDTSpecial Weather StatementBMXWinston52 min
Jun 30, 7:47 AM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega33 min
Jun 30, 7:56 AM CDTSpecial Weather StatementBMXChilton49 min
Jun 30, 7:57 AM CDTSpecial Weather StatementBMXAutauga48 min
Jun 30, 8:17 AM CDTSpecial Weather StatementBMXJefferson28 min
Jun 30, 8:27 AM CDTSpecial Weather StatementBMXMarshall33 min
Jun 30, 8:56 AM CDTSpecial Weather StatementBMXBlount79 min
Jun 30, 10:25 AM CDTSpecial Weather StatementBMXDeKalb35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.